Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Can statin medication affect LV function?

I had a recent echocardiogram and v ejection fraction of 32%. I have been on a statin medication for a number of
years and read that these medications could affect LV function. I sustained an MI in 1991 and an echo at that time
the VEF was 41%. What can I do to improve this condition. Iam quite active and walk about 4 miles 5 x per week.Your
recommendations and advice would be greatly appreciated.
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

You have not stated your age, personal habits, family history or co-morbidities...
Statins will not do this...
Progression of the original disease is the most likely cause
You need further investigations – TMT, preferably with thallium / you may even have to repeat the angiography
The treating doctor may suggest them depending on need, based on his assessment of the situation.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Mon, 15 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor